MathSciNet Relay Station
MathSciNet bibliographic data
MR2048542 35Q55 (35B10 35Q51)
Zhou, Yubin; Wang, Mingliang; Miao, Tiande The periodic wave solutions and solitary wave solutions for a class of nonlinear partial differential equations. Phys. Lett. A 323 (2004), no. 1-2, 77–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement